MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED
Model Number 380675-02
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the current information provided, the cause of the patient¿s post-operative complication is unknown.Isi has attempted to contact the site to gather additional information regarding the patient/incident.However, as of the date of this report, no new information has been obtained.If additional information is received, a follow-up mdr will be submitted.A system or instrument logs review cannot be performed due to the lack of product and procedure information on file at the time.No image or video clip for the reported event was submitted for review.This complaint is being reported due to the following conclusion: after a da vinci-assisted pulmonary lobectomy procedure, the patient was admitted to the icu due to an air leak.According to the surgeon, the air leak allegedly occurred from the bronchus.As a result of the post-operative complication, the patient was taken back to the or for re-closure of the bronchial stump.Although the surgeon indicated that a "covidien tri-stapler" (a 3rd-party manufacturer product) was used during the procedure, the cause of the post-operative air leak is unknown.
 
Event or Problem Description
It was reported that after a da vinci-assisted pulmonary lobectomy procedure, the patient was admitted to the intensive care unit (icu).The patient reportedly suffered from a post-operative air leak.According to the surgeon, the air leak occurred from the bronchus.Intuitive surgical, inc.(isi) followed up with the surgeon and obtained the following information: the procedure was done in the presence of a proctor.The stapling was done by an assistant with a "covidien tri-stapler." the patient was taken back to the or for re-closure of the bronchial stump.The patient went to the icu following surgery as a precaution because of significant comorbidity.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key14229127
Report Number2955842-2022-11271
Device Sequence Number11222871
Product Code NAY
UDI-Device Identifier00886874110737
UDI-Public(01)00886874110737
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380675-02
Device Catalogue Number380675
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown